MathSciNet Relay Station
MathSciNet bibliographic data
MR566437 (82b:51018) 51E30 (05B99)
Shult, Ernest; Yanushka, Arthur Near $n$-gons and line systems. Geom. Dedicata 9 (1980), no. 1, 1–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement